# SDR UALA2010101103775

- Difficulty date: October 9, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 47,679 hours, 5,832 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 47r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 47R EMERGENCY LIGHT INOPERATIVE.   REPLACED EMERGENCY LIGHT.  OPS GOOD.
